Complements of congruences in an Ω -group

František Šik

Časopis pro pěstování matematiky (1981)

  • Volume: 106, Issue: 2, page 197-205
  • ISSN: 0528-2195

How to cite

top

Šik, František. "Complements of congruences in an $\Omega $-group." Časopis pro pěstování matematiky 106.2 (1981): 197-205. <http://eudml.org/doc/21442>.

@article{Šik1981,
author = {Šik, František},
journal = {Časopis pro pěstování matematiky},
keywords = {lattice of congruences; relative complement},
language = {eng},
number = {2},
pages = {197-205},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Complements of congruences in an $\Omega $-group},
url = {http://eudml.org/doc/21442},
volume = {106},
year = {1981},
}

TY - JOUR
AU - Šik, František
TI - Complements of congruences in an $\Omega $-group
JO - Časopis pro pěstování matematiky
PY - 1981
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 106
IS - 2
SP - 197
EP - 205
LA - eng
KW - lattice of congruences; relative complement
UR - http://eudml.org/doc/21442
ER -

References

top
  1. T. D. Mai, Partitions and congruences in algebras, Archivum Math. (Brno) 10 (1974), I 111-122; II 159-172; III 173-187; IV 231-253. (1974) 
  2. F. Šik, Joins of congruences in Ω-groups, (to appear). 
  3. F. Maeda, S. Maeda, Theory of symmetric lattices, Berlin-Heidelberg 1970. (1970) Zbl0219.06002
  4. H. Draškovičová, The lattice of partitions in a set, Acta Fac. Rer. Nat. Univ. Comen. Math. 24 (1970), 37-65. (1970) MR0297652
  5. O. Borůvka, The theory of partitions in a set, (In Czech) Publ. Fac. Sci. Univ. Brno, No 278 (1946), 1-37. (1946) 
  6. O. Borůvka, Foundations of the theory of groupoids and groups, Berlin 1974 (in German: Berlin 1960, in Czech: Praha 1962). (1974) 

NotesEmbed ?

top

You must be logged in to post comments.